# SDR CALA2024122601648

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 49,205 hours, 17,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH FOUND SEAT 15C AFT WHITE EMERGENCY LIGHT BROKEN. REMOVED AND REPLACED SEAT 15C AFT EMERGENCY PROXIMITY LIGHT WITH NEW ASSEMBLY IAW AMM 33-51-11. OPS CHECK GOOD PARTS USED: 29-3326-3-0013,QTY :1
